Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Having teeth,chest and back pain after injecting bad dope of Meth. Cure for symptoms?

yes if you could tell me whats happening after injecting meth which turned out to be bad dope and few people i know are haveing problems with chest ,back, back of there neck everywhere just pain white looking in the face complaing of there teeth hurting bad numbness in there jaw body odor ect which has been in affect for 3 or 4 days there re scared they would like to know what s happening with them if it s serious to there health what to do??
Asked On : Mon, 18 Feb 2013
Answers:  1 Views:  182
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi vknapp ! Thanks for asking. Just stop taking meth and the problem will subside. If it is not do consult with ENT for further treatment. Bye.
Answered: Tue, 19 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor